# SDR ASAA9780113

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING MAINTENANCE CHECK, THE TAILCONE AREA EMERGENCY LIGHTS ILLUMINATE WITH ELECTRICAL POWER TURNED OFF.  REPLACED THE POWER SUPPLY AND OPERATED NORMALLY.  (M)
